MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION®MP TIB KEELED NONPOR SIZE 2+ LEFT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION®MP TIB KEELED NONPOR SIZE 2+ LEFT; KNEE COMPONENT
Model Number ETPKN2PL
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, during the operation, the doctor opened the box of product " etpkn2pl, lot-1916559", but actually the product inside the box is "etpkn7sl, lot-1916715".Once being aware of the incident, the doctor switched to another product (etpkn2pl, lot.1928701) immediately.The operation was completed finally.Additional information received on 10/27/2022: this incident delayed the surgery by 30 minutes.Domestic ae report number reference: (b)(4).
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
EVOLUTION®MP TIB KEELED NONPOR SIZE 2+ LEFT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key15743440
Report Number3010536692-2022-00377
Device Sequence Number20608471
Product Code HRY
UDI-Device IdentifierM684ETPKN2PL1
UDI-PublicM684ETPKN2PL1
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberETPKN2PL
Device Catalogue NumberETPKN2PL
Device Lot Number1916559
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/27/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2022
Supplement Date Received by Manufacturer10/27/2022
Initial Report FDA Received Date11/07/2022
Supplement Report FDA Received Date12/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0275-2023
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown